Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    woodspan is offline Junior Member
    Join Date
    Jan 2004
    Posts
    70

    Blood pressure medication

    I'm in week two of Test/Deca 12 week. I've had some moderatly high blood pressure for a year years now which really worsens as my cycles go further along. I finally persuaded my doctor to treat the blood pressure. He prescribed a mild diuretic. He said the diuretic was the first step in the protocol. My question is since I'm using Nolva 10mg and Proviron 50mg ED is the extra diuretic prudent? The blood pressure is still high but I'm thinking three of these medications might be overkill and possibly dangerous.

  2. #2
    BigMike J's Avatar
    BigMike J is offline Anabolic Member
    Join Date
    Apr 2002
    Location
    USA
    Posts
    3,511
    Does your doc know what you are taking. You should have let him known so he could properly treat you.

  3. #3
    BigMike J's Avatar
    BigMike J is offline Anabolic Member
    Join Date
    Apr 2002
    Location
    USA
    Posts
    3,511
    Nobody on this board is going to be able to tell you anything for sure, unless they are themselves a doc.

    But if it was me i would go ahead and take it. Your bp is still high.

    but don't take my advice.

  4. #4
    Peanut Butter's Avatar
    Peanut Butter is offline Associate Member
    Join Date
    Oct 2004
    Posts
    264
    He probaly gave you hydrochlorothiazide, it flushes the sodium (as well as vital minerals) out of your system to take water out of your body to take pressure off of your blood vessels. Make sure you up your intake of potassium on that stuff.

  5. #5
    Froggy's Avatar
    Froggy is offline Member
    Join Date
    Feb 2004
    Location
    In the Fog with birddog
    Posts
    725
    Quote Originally Posted by BigMike J
    Does your doc know what you are taking. You should have let him known so he could properly treat you.
    In this case that's some very good advice...IMO...

    The thiazide "water pill"/diuretic will increase the amount of urine you make, therefore decreasing excess water and salt in your body (as Peanut Butter stated)...with the nolva & proviron ...dehydration could be a reality along with mineral/electrolyte problems.

    An ACE inhibitor works by relaxing blood vessels, causing them to widen & in this way lowering blood pressure...Good Luck...Bro...

  6. #6
    Peanut Butter's Avatar
    Peanut Butter is offline Associate Member
    Join Date
    Oct 2004
    Posts
    264
    Quote Originally Posted by Froggy
    An ACE inhibitor works by relaxing blood vessels, causing them to widen & in this way lowering blood pressure...Good Luck...Bro...
    They usually won't use that as an initial treatment. I agree with you 100%. I think ACE inhibitors are the best as far as effectiveness/low incidence of side effects. Diuretics are not good at all IMO and in the opinion of alot of proffesionals. They drain your body of minerals.

  7. #7
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    Quote Originally Posted by woodspan
    I'm in week two of Test/Deca 12 week. I've had some moderatly high blood pressure for a year years now which really worsens as my cycles go further along. I finally persuaded my doctor to treat the blood pressure. He prescribed a mild diuretic. He said the diuretic was the first step in the protocol. My question is since I'm using Nolva 10mg and Proviron 50mg ED is the extra diuretic prudent? The blood pressure is still high but I'm thinking three of these medications might be overkill and possibly dangerous.

    Bro what did he give you to use if I may ask ? Instead of just giving you a generic answer give us some info - some of us are medical professionals

  8. #8
    worldtraveln's Avatar
    worldtraveln is offline Associate Member
    Join Date
    Jul 2004
    Posts
    214
    I just went through the same thing with my doc. At first he wanted to give me a mild diuretic to get rid of excess water. This of course did nothing for my blood pressure because I was already on nolva+airimidex so water retention was not a problem. What it did do though was make me urinate every 15 minutes and when ever I slept I would wake up dehydrated. I can't imagine that this was good for my body especially when it didn't seem to do anything to correct the original problem. He eventually switched me over to an ace inhibitor which really seems to be doing the trick so far. It also seems to be having no noticable side effects other than lower blood pressure.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •